# SDR ANCF200600010

- Difficulty date: February 6, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: EICBY
- Make and model: Doug MD 83
- Aircraft serial: 49944
- Aircraft time: 31,182 hours, 36,152 cycles
- Engine: Pwa JT8D219
- Engine time: 25,012 hours, 27,129 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PILOT REPORT DURING CLIMB, CROSSING FL 313, THE -LEFT OIL PRESS LOW- ANNUNCIATION CAME ON EOAP ALONG WITH A DROP OF OIL PRESS TO 32 PSI.  TIME 1545Z.  ENGINE WAS REDUCED AND CHECK LIST WAS ACCOMPLISHED.  LEFT ENGINE WAS SHUTDOWN AT 1548Z (3 MINUTES LATER).  INITIALLY, OIL QTY WAS NORMAL AT 14 QTS AND DROPPED DURING DESCENT TO 7 QTS AT A RATE OF 1 QTS EACH FOUR MINUTES.  OIL PRESSURE DROPPED TO ZERO WHEN QUANTITY SHOWED 7 QTS.  OIL PRESSURE WAS ZERO PSI FOR 5 MINUTES BEFORE LANDING AT 1612Z.  THE OIL PRESS DROPPED FROM 32 PSI TO ZERO IN 19 MINUTES APPROXIMATLEY.  IN ACCORDANCE WITH AMM 71-00-00 PAG 401 LEFT ENGINE WAS REPLACED.
